# SDR CALA2022020800343

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D532305852007
- Condition: Corroded
- Location: Fr25-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL WEBB FR25  TO FR28 HAS SPOTS OF CORROSION. G ENERATED BY:N075892 @HAECO LCQ PER NON ROUTINE 9298330(36330) A3 NB-53-3-6105.
